Implementing Theorem Provers in a Purely Functional Style

Hanna, Keith (1999) Implementing Theorem Provers in a Purely Functional Style. Journal of Functional Programming, 9 (2). pp. 147-166. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1017/S095679689900338X
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Depositing User: Mark Wheadon
Date Deposited: 19 Oct 2009 18:57
Last Modified: 19 Oct 2009 18:57
Resource URI: http://kar.kent.ac.uk/id/eprint/21857 (The current URI for this page, for reference purposes)
  • Depositors only (login required):